Some Limit Theorems for the Homogeneous Poisson Process

Research output: Contribution to journalArticleResearchpeer-review

Standard

Some Limit Theorems for the Homogeneous Poisson Process. / Auer, Peter; Hornik, K.; Revesz, P.

In: STATISTICS & PROBABILITY LETTERS (Statistics and probability letters : SPL), Vol. 12, 1991, p. 91-96.

Research output: Contribution to journalArticleResearchpeer-review

Bibtex - Download

@article{e6994736d0cd43cfa07d3ea3edaa4237,
title = "Some Limit Theorems for the Homogeneous Poisson Process",
author = "Peter Auer and K. Hornik and P. Revesz",
year = "1991",
language = "English",
volume = "12",
pages = "91--96",
journal = "STATISTICS & PROBABILITY LETTERS (Statistics and probability letters : SPL)",
issn = "0167-7152",
publisher = "Elsevier",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Some Limit Theorems for the Homogeneous Poisson Process

AU - Auer, Peter

AU - Hornik, K.

AU - Revesz, P.

PY - 1991

Y1 - 1991

M3 - Article

VL - 12

SP - 91

EP - 96

JO - STATISTICS & PROBABILITY LETTERS (Statistics and probability letters : SPL)

JF - STATISTICS & PROBABILITY LETTERS (Statistics and probability letters : SPL)

SN - 0167-7152

ER -